Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 127935, 2 pages

Mathematical Modeling of Marine Structures

1Department of Marine Technology, Norwegian University of Science and Technology, 7491 Trondheim, Norway
2Department of Naval Architecture and Marine Engineering, University Michigan, Ann Arbor, MI 48 109, USA
3Department of Mechanical Engineering and Graduate Program in Ocean Engineering, University of São Paulo, 05508-900, São Paulo, SP, Brazil
4Department of Naval Architecture and Marine Engineering, National Technical University of Athens, 10682 Athens, Greece

Received 17 December 2012; Accepted 17 December 2012

Copyright © 2012 Carl M. Larsen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carl M. Larsen, Armin Troesch, Celso P. Pesce, and Ioannis K. Chatjigeorgiou, “Mathematical Modeling of Marine Structures,” Journal of Applied Mathematics, vol. 2012, Article ID 127935, 2 pages, 2012. doi:10.1155/2012/127935